# SDR UIEA2020102302292

- Difficulty date: October 22, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,530 hours, 12,037 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Part number: 9816KS10SL4S714
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL370 LEFT ENGINE FAN VIB INDICATIONS RANGED ERRATICALLY FROM 0.4-5.0 FOR APPROXIMATELY THREE MINUTES.  NO ACTUAL VIBRATION FELT.  TRANSFERRED TO MDDR 136585 MEL 77-31-01, CAT C DUE DATE 01NOV20.  RS 2107Z 25OCT, ILN MX.  REMOVED AND REPLACED ENGINE VIBE MONITOR, IAW AMM 77-31-03 (OFF PART: PN 241-256-000-131, SN EF480).  OPERATIONS CHECK GOOD.  THIS CLEARS DMI NR 136585 Y.I.- RS 0137Z.  IN FLIGHT FAN VIB INDICATOR ERRATIC INDICATIONS FROM .6 -5.  REOPENED MDDR 136585, IAW DDG 77-31-01.  MX ACTION COMPLIED WITH.  PLACARD NSTALLED.  MCC NOTIFIED YK 1430Z.  REMOVED AND REPLACED CONNECTOR D10994, IAW SWPM 20-60-00.  OPERATIONS CHECK GOOD, IAW AMM 77-31-00.  T/I BA 1621Z.
